MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-805
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Joint Laxity (4526)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Medical records received ad 07 dec 2021 revision operative notes (b)(6) 2021 indicate the patient received a right total knee revision due to pain, instability, and aseptic loosening.Upon entering the joint, scarring was noted to be resected.The femoral component was noted to be loose ¿ interface not provided.The tibial component was also noted to be loose at the cement to implant interface.All components revised and replaced with competitor product.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2019; dor: (b)(6) 2021: (right knee).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: (b)(6).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FB INSRT SZ 8 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13175509
Report Number1818910-2022-00302
Device Sequence Number14582293
Product Code NJL
UDI-Device Identifier10603295046004
UDI-Public10603295046004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number1516-20-805
Device Catalogue Number151620805
Device Lot NumberH42018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer01/09/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 8 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATUNE CRS FB TIB BASE SZ 8 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale